Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 654978, 13 pages
Research Article

Approximate Analytical Solutions for Mathematical Model of Tumour Invasion and Metastasis Using Modified Adomian Decomposition and Homotopy Perturbation Methods

1Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia
2Faculty of Science & Technology, Open University Malaysia, 50603 Kuala Lumpur, Malaysia

Received 21 August 2013; Revised 9 December 2013; Accepted 16 December 2013; Published 30 January 2014

Academic Editor: Hak-Keung Lam

Copyright © 2014 Norhasimah Mahiddin and S. A. Hashim Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Akisato Kubo, Yuto Miyata, Hidetoshi Kobayashi, Hiroki Hoshino, and Naoki Hayashi, “Nonlinear Evolution Equations and Its Application to a Tumour Invasion Model,” Advances in Pure Mathematics, vol. 06, no. 12, pp. 878–893, 2016. View at Publisher · View at Google Scholar